# SDR NACA2019070800040

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 320, BL48 RT, R1 DOOR ENTER WAY. FLOORBEAM TOP CAP CORRODED AROUND ANCHOR NUTS. STA 328 BL48 RT, R1 DOOR ENTRY WAY FLOORBEAM TOP CAP REPAIRED IAW SRM REV 119 CH 53-10-51.
